MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 9MM X 28MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG, 9MM X 28MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-166
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of oem biocomposites.
 
Event or Problem Description
It was reported that the screw broke during the procedure and the tip of the screw remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: screw broke.According to biocomposites: feedback evaluation: "due to the high amount of broken screw complaints, we have raised a customer concern capa, this is a systematic in depth investigation to determine the root cause of an identified product, process or quality system problem or potential problem.The objective of capa is to implement an effective solution to the problem.We have raised this under (b)(4).Any further screw complaints that are india specific only, (including the most recent complaint investigation (b)(4)) we will not send a final report email during the investigation, however they will still be logged internally." the product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, 9MM X 28MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11032421
Report Number0002936485-2020-00540
Device Sequence Number1265013
Product Code HWC
UDI-Device Identifier15060155710294
UDI-Public15060155710294
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-166
Device Catalogue Number234-010-166
Device Lot NumberBS190701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;